# SDR 2004F00103

- Difficulty date: April 8, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N9085Y
- Make and model: Piper PA-31
- Aircraft serial: 31119
- Engine: Lyc TIO540A2B
- Propeller: Hartzl HCE2YR2
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 487862
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON A PART 91 FLIGHT THE GEAR DID NOT GET A LT DOWN LIGHT AND THE GEAR SELECTOR DID NOT COME BACK TO CENTER.  AFTER A SAFE LANDING FOUND THE SWITCH NOT OPENING ALL THE WAY.  CLEANED SWITCH AND BELIEVE THAT THE INTERNAL SPRING IS BROKEN AND ONLY ALLOWING HALF TRAVEL OUT AND NOT DISENGAGING SWITCH.
